†† Associate Professor, University of Winnipeg


Adjunct Professor, University of Regina


Shonda Gosselin


Dept. of Mathematics and Statistics

University of Winnipeg

515 Portage Avenue

Winnipeg, Manitoba


R3B 2E9






Office: 6L05 Lockhart Hall

Phone: (204) 786-9346

Fax: (204) 774-4134

E-mail: s.gosselin@uwinnipeg.ca




Fall 2014:

*       MATH-3401Graph Theory

*       MATH-1401Discrete Math

Winter 2015:

*       MATH-2106 Intermediate Calculus II

*       MATH-1401 Discrete Math

Research Interests


My research is in the area of algebraic graph theory.I am interested in the action of groups on graphs and hypergraphs.†† Recently I have studied cyclic partitions of complete hypergraphs, which can be viewed as generalized self-complementary graphs.I am also interested in the problem of determining under what conditions a Cayley digraph has a Hamiltonian cycle.This summer I am working with an undergraduate research student on finding the metric and partition dimension of hypergraphs.


Here are the links to some conferences I have attended or will attend.



*       A. Borchert and S. Gosselin, The metric dimension of circulant graphs and Cayley hypergraphs. Revised 2014.

*       S. Gosselin, A. Szymański and A.P. Wojda, Cyclic partitions of complete nonuniform hypergraphs and complete multipartite hypergraphs. Discrete Mathematics & Theoretical Computer Science, Volume 15, no. 2 (2013), pp. 215-222.

*       G. Andruchuk and S. Gosselin, A note on Hamiltonian circulant digraphs of outdegree three.††† Open Journal of Discrete Mathematics, Volume 2 (2012), pp. 160-163.

*       G. Andruchuk, S. Gosselin and Y. Zheng, Hamiltonian Cayley digraphs on direct products of dihedral groups.Open Journal of Discrete Mathematics, Volume 2 (2012), pp. 88-92.

*       S. Gosselin. Self-complementary non-uniform hypergraphs.Graphs and Combinatorics, Volume 28 (2012), pp. 615-635.

*       S. Gosselin. Constructing regular self-complementary uniform hypergraphs.Journal of Combinatorial Designs, Volume 19 (2011), pp. 439-454.

*       S. Gosselin. Vertex-transitive q-complementary uniform hypergraphs. Electronic Journal of Combinatorics, Volume 18 (2011), no. 1, Research Paper 100, 19 pp.

*       S. Gosselin. Cyclically t-complementary uniform hypergraphs. European Journal of Combinatorics, Volume 31 (2010), pp. 1629-1636.

*       S. Gosselin.Generating self-complementary uniform hypergraphs. Discrete Mathematics, Volume 310 (2010), pp. 1366-1372.

*       S. Gosselin.Vertex-transitive self-complementary uniform hypergraphs of prime order.Discrete Mathematics, Volume 310 (2010), pp. 671-680.

*       M. Fehr, S. Gosselin and O. Oellermann. The partition dimension of Cayley digraphs.Aequationes Mathematicae, Volume71 (2006), pp. 1-18.

*       M. Fehr, S. Gosselin and O. Oellermann. The metric dimension of Cayley digraphs.Discrete Mathematics, Volume 306 (2006), pp. 31-41.


*       S. Gosselin. Self-complementary hypergraphs. Ph.D. Thesis, University of Ottawa (2009).

*       S. Gosselin. Regular two-graphs and equiangular lines.Masterís Thesis, University of Waterloo (2004).




Professional Societies

I am a member of the following mathematical societies:

*       The Society for Industrial and Applied Mathematics (SIAM)

*       The SIAM Activity Group on Discrete Mathematics

*       The Canadian Mathematical Society

*       The American Mathematical Society


Last update:September 2, 2014.